I have been diagnosed with LA. The Lovenox shots are bruising me like crazy, but i am finding that I am overwhelmed with the idea of the seriousness of being on Coumadin!!! Has anyone else ever felt this way?
20 May 2012
I have a hint to stop some of the bruising. Don't scrub the skin with the alcohol after the shot, just hold the pad on the spot. Also try not to shake the needle at all. Coumadin definately has its place. Its been used for long term treatment for a long time. If followed with lab tests it can be relatively safe. And there is an antidote if you would start bleeding. I've dealt with both and I would pick the coumadin for long term use.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
2 answers • 12 Apr 2010
I am 74 years old and had surgery in August to replace a valve in my heart. I was prescribed coumadin and now my arms and hands are severely ...
1 answer • 23 Sep 2014
I WAS on Lovenox. Last Monday my INR was 2.1 and the DR suspended Lovenox. At a DR appt on Friday my INR was 1.3 So the Coumadin was not in a ...
1 answer • 8 Mar 2015
Been on 20 mg Coumadin and 130 mg lovenox. My inr reached 2.24 for one day then shot back down the next to a 1.76. It continues going up and down. I ...
1 answer • 3 Nov 2015
I have a friend who has recently stopped taking Coumadin and is now bruising much easier and a lot more. I'm wondering if this is a common ...
0 answers • 2 Apr 2016